Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Wrinkles due to EDS Hypermobility. what can I do to prevent/stop further wrinkles ?

Hi there I was diagnosed with hyper-mobility a couple of years ago when I was 16 due to dislocating my knee . I am now 20 and for the last year and a bit my face skin has became loose and I seem to have 3 folds of skin going up my face when I smile , it s almost asif I have too much skin. However it is not just smiling it can be noticed its also present but less noticable when talking, cheweing etc. which is starting to leave deep wrinkles around my mouth and lighter wrinkles on my cheeks , what can I do to help prevent / stop further wrinkles.
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
For wrinkles, you must take botox injection at site of wrinkles. This will give quick and good result but effect lasts only to a maximum of 4 weeks.
Other things that you may do are
1) Massage your skin with creams containing vitamin E & cocoa butter.
2) Take vitamin C tablet/Gooseberry
3) Include sprouts in your diet
4) Take Green Tea in morning

But you cannot expect quick results by following the above four ways.


Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Dear, Welcome to HealthcareMagic!
You havenot mentioned if you were DIAGNOSED with Ehlers Danlos syndrome; Still there may be a number of causes of your symptoms due to defect in connective tissue, like cutis laxa, Williams' syndrome, Stickler syndrome, etc. EDS has different subtypes like vascular form, arthrochalasia, dermatosparaxis etc. [Please dont get confused with this medical jargon.] High dose vitamin C [1-4 gm/day] is useful in some symptoms but not in wrinkles. Major mortality in EDS is due to aortic aneurysm & rupture; cardiology as well as a multimodality treatment approach is useful in this disease. I am not aware of effectiveness of Botox, [moreover, effects of Botox last for 3-4 MONTHS].
Please consult a good physician for proper evaluation & to act as your primary doctor, & also who can direct you to seek others' help as need arises.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor